MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.det.2012.08.002

Медицинская библиотека · Dermatologic clinics · 2012

Drugs and hair loss.

Patel Mansi, Harrison Shannon, Sinclair Rodney

СтатьяОбзорПеревод в очереди

Аннотация

Hair loss is a common complaint, both in men and women, and use of prescription medications is widespread. When there is a temporal association between the onset of hair loss and commencement of a medication, the medication is commonly thought to have caused the hair loss. However, hair loss and in particular telogen effluvium may occur in response to a number of triggers including fever, hemorrhage, severe illness, stress, and childbirth, and a thorough exclusion of these potential confounders is necessary before the hair loss can be blamed on the medication. Certain medications are known to cause hair loss by a variety of mechanisms including anagen arrest, telogen effluvium, or accentuation of androgenetic alopecia by androgens.

Для цитирования: Patel Mansi, Harrison Shannon, Sinclair Rodney. Drugs and hair loss.. Dermatologic clinics. 2012. DOI: 10.1016/j.det.2012.08.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.